# SDR ZW0A0300802

- Difficulty date: January 6, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 56,922 hours, 30,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C IN THE NLG WHEEL WHEEL A CRACK WAS FOUND ON RT SIDE OF NOSE GEAR WHEEL WELL JUST ABOVE THE RT FWD NOSE GEAR DOOR FWD HINGE, 8 INCHES AFT OF STA 37 ON WHEEL WELL CUTOUT SUPPORT ANGLE ON THE RT SIDE.  CRACK WAS THROUGH FASTENER.  TWO STACKED DOUBLERS INSTALLED.  STOP DRILLED CRACK AND REPAIRED PER SRM 53-01, PAGE 10.
